# SDR ASOA20160916051

- Difficulty date: September 16, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 39,140 hours, 30,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN CABIN WOULD NOT ILLUMINATE IN EMERGENCY LGT MODE. MAINTNENACE REPLACED THE EXIT SIGN ASSEMBLY AND OPERATIONAL CHECKS WERE GOOD.
